Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Delayed periods, blood in urine. Taking deviry. Negative pregnancy test. Causes for delayed periods?

Hi Doctor, My periods are delayed by 21 days and i had a blood urine and ultrasonic done which showed no signs of pregnancy and the home pregnancy test also showed up negative. My prolactin level shows 34.3 .My doctor has given me deviry 10mg tablets for 7 days and i would like to know if there are still chances that im pregnant as i dont want to be pregnant at this point of time..and what could be the reason for the delay in my periods?? regards
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It is extremely unlikely that you are pregnant with all the tests negative. You have hyperprolactinemia and the cause for this should be investigated first. You should see an endocrinologist for a proper appraisal of your hormonal status and management. Hormonal imbalance seems to be the cause for your cycle irregularity. Please get further suggestions from your doctor. Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor